Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Lymph edema, vein problems, addiction to subutex, panic attacks, red shiny blisters on feet. Treatment ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4583 Questions
Well, This story will be sad and is too complicated to write about everything.
I'm addicted to subutex for 6 years now.
Subutex is pill ,which should be threat as help for heroin users.
Pills should be applied under tongue but many of people use it intravenously-I have the same problem.
Long 6 years of destroying myself in huge way.I got lymph edema , veins problems and many another symptoms showing up my immunity system is crashing down.
Reason why I write you is because I need to hear somebody opinion on this and maybe little push to stop doing it.
Maybe you will say talk to doctor or family but I cant .
My family,my doctor , my boyfriend -No one have idea about all this.
I'm so good that all this long years nobody find out about it.All think i eat them .
Sadly is not true.

I start be really anxious with panic attacks because I'm afraid about die ,about my health but I cant stop using needle.
I'm so addicted to it and even I try many times to finish all crash and I go buy needles again.
Strange think is Subute do not do any rush or anything but the needle addiction is huge .
I cant sleep, I constantly worry and please to help me to stop.
It is killing me.I don't want it , I hate it but i cant stop it .
One think I know today ,When I will not stop In better case I will die in worse case I will slowly pay for what i did to my body.
I pay with big health problems but thinks as gangrene or another huge side of drug abuse is extremely scary me.
I don't know what to do.......I start be really depressed so much............

I wish to be normal girl again, happy and glad to be alive .
I Never lived life as drug person.
I always was normal girl, worked all life ,do all what normal non problematic people do but with one big different.
Maybe that's why is so hard to quite ,I don't know ...........

Next think : Maybe it is not true but I will like to know
In case I will stop is it dangerous?
I mean so many years putting toxic inside body ,maybe when the body start clean I can get some blood clot or something like that?????
/i know im in danger even now )
I hope you understand what i mean ....
Will body thanks me for it or there is danger of stop by long term of using needles.

The last guest ion will be: As you know I have many medical problems but now I start get strange brown and red shiny blisters(little lump) down close to feet and also on wrist .
The marks looks similar to same as you burn yourself.
Could it be cancer or? ulcers ,... gangrene ...
I know is hard to say , i will try to send you picture so you can have closer look

Thank you to listening me ... XXXXXXX

Posted Sat, 21 Apr 2012 in Drug Abuse
Follow-up: Lymph edema, vein problems, addiction to subutex, panic attacks, red shiny blisters on feet. Treatment ? 18 minutes later
I forget to tell you : I start use special filters call sterifit but all this years I use cigarent filters.
I try to use needle less as possible , before i DID 6 times or more today I do XXXXXXX 3 times and with care as much as I can. ( good filter,alcohol swap etc...)

I did it too late .
I start doing it just few weeks ago but My health feels even more bad as before.....

Answered by Dr. Aashish Raghu 33 minutes later

Thanks for the query.

I am sorry for the troubles that you face. I can understand how hard it must be for you. But you need to understand that using drugs will only make matters worse and never better, especially in the long run.

As a Doctor I know how it is for a patient of drug addiction to realise not too late about the mistakes made and the risks taken which can endanger life.

Do not worry. When there is a will to change, there is always a solution and you are not too late.

I would like to inform you that Subutex is not to help wean off the Heroin but can enhance addiction. It is mainly used in Hospitals and health-care facilities for pain relief in patients who have chronic pain.

There are proper drugs needed to stop using Heroin. You first need to be given medicine for preventing relapse, once you stop taking the heroin. After that you will be given a medicine which will help keep you in the state where you will feel less needy for the Heroin.

This kind of therapy is given only in Rehabilitation centres for the Drug dependence. I would like to advise you that no secret will ever remain a secret. It would be worse if you kept this as a secret in exchange for your well being. Every person has a right to enjoy good health. So, please do understand, be brave and take an initiative to help making yourself better.

You will need to take the help of your trusted Doctor who will support you through this tough time. You will be helped to get enrolled into a proper de-addiction centre which will help get you off drugs for ever.

Regarding your pictures of the lesions over your forearm, it appears that there are skin infections probably at the needle puncture sites. This infection could spread and involve entire arm if you are not careful, and can cause cellulitis. It can also spread to heart and cause serious consequences. You may apply antibiotic ointment on the sites like Fucidin or Bactroban for relief. But if the redness is spreading to larger size you will need medical attention.

Have you developed oedema after using leg veins for heroin injection? In that case there will be closure of the veins and development of oedema. In such cases, probably surgery will help to to relieve the oedema, for which you will need surgical advise. You may keep the lower limbs elevated over few pillows to help prevent fluid collection in the feet.

I would like you to be brave and help yourself, for your family as well. They love you and want to see you happy and healthy. Do take this seriously and you will be happier once you get through this problem and come out clean.

I hope I have answered your query. I will be available to answer your follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor